Skip to Main content Skip to Navigation
Journal articles

Exact distribution for the local score of one i.i.d. random sequence

Abstract : Let X1...Xn be a sequence of IID positive or negative integer valued random variables and Hn max i j n Xi Xj the local score of the sequence The exact distribution of Hn is obtained using a simple Markov chain This result is applied to the scoring of DNA and protein sequences in molecular biology
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00714174
Contributor : Sabine Mercier Connect in order to contact the contributor
Submitted on : Thursday, July 12, 2012 - 10:52:44 AM
Last modification on : Tuesday, October 19, 2021 - 11:16:38 PM
Long-term archiving on: : Saturday, October 13, 2012 - 2:20:21 AM

File

jcb01new.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00714174, version 1
  • PRODINRA : 244855

Citation

Sabine Mercier, Jean-Jacques Daudin. Exact distribution for the local score of one i.i.d. random sequence. Journal of Computational Biology, Mary Ann Liebert, 2001, 8 (4), pp.373-380. ⟨hal-00714174⟩

Share

Metrics

Record views

433

Files downloads

535